MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET

COOK IRELAND LTD RESONANCE STENT SET
Model Number G34111
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device common name: fad stent, ureteral.Product code: fad.
 
Event or Problem Description
According to the initial reporter "upon retrieval, the stent broke." it was further reported that the procedure was completed by pulling on stent until it finally came loose.

Brand Name
RESONANCE STENT SET
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9774060
Report Number3005580113-2020-00269
Device Sequence Number11345623
Product Code FAD
UDI-Device Identifier10827002341118
UDI-Public(01)10827002341118(17)200725(10)C1382287
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2020
Device Model NumberG34111
Device Catalogue NumberRMS-060026-R
Device Lot NumberC1382287
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/03/2020
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;